# SDR USAA2014061800001

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 14,861 hours, 12,187 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Broken
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: I

## Discrepancy

BLEED 2 LEAK EICAS MSG, FOLLOWED QRH PROCEDURES.  EICAS MSG EXTINGUISHED.  BLEED 2 LEAK EICAS ILLUMINATED AGAIN.  ACCOMPLISHED QRH PROCEDURE, DEPRESSURIZED ACFT.  FOUND LOOP 5 BEHIND RT WING TO BODY FAIRING CONNECTOR J1059 BROKEN.  REPLACED CONNECTOR.
